Items where Author is "Chodorová, Marie"
Group by: Item Type | No Grouping Number of items: 2. Stepanova, Elena and Chodorová, Marie (2013) On the degree of geodesic mobility of Riemannian manifolds. Miskolc Mathematical Notes, 14 (2). pp. 609-612. ISSN 1787-2405 (print), 1787-2413 (elecronic) Mikes, Josef and Chodorová, Marie (2010) On concircular and torse-forming vector fields on compact manifolds. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 26 (2). pp. 329-335. ISSN 0866-0174 |